# SDR 97ZZZX2598

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3251C
- Make and model: Beech E35
- Aircraft serial: D3916
- Engine: Cont E2258
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Screw
- Part number: 535666
- Condition: Stripped
- Location: Rocker Shaft
- Component: 654761A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER INSTALLATION ATTEMPTING TO TORQUE ROCKER SHAFT HOLD-DOWN SCREWS RESULTED IN 2 SCREWS STRIPPING BEFORE THE MINIMUM TORQUE OF 180 INCH/POUND WAS REACHED.  THIS IS THE 2ND OCCURRENCE ON THIS ENGINE.  BOTH TIMES THE CORRECTIVE ACTION WAS REPLACING SCREWS AND CLEANING THREADS IN ROCKER SHAFT. COULD NOT DETERMINE IF THREADS IN SHAFT ARE STRIPPING OR IF SCREWS ARE DEFECTIVE.
